Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dynamical equations for the finite elastic bending, torsion, and stretching of rods

Author: D. F. Parker
Journal: Quart. Appl. Math. 45 (1987), 533-548
MSC: Primary 73K05
DOI: https://doi.org/10.1090/qam/910460
MathSciNet review: 910460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K05

Retrieve articles in all journals with MSC: 73K05

Additional Information

DOI: https://doi.org/10.1090/qam/910460
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society